# SDR ACE101005

- Difficulty date: October 10, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N114AX
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Engine: Pwa PT6A65B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 1143890425
- Part serial: B904
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LEAKING FUEL FROM NACELLE.  MAINTENANCE REPLACED LOW PSI FUEL PUMP DUE EXTRUDED VALVE BODY GASKET.  FUEL WAS NOT DUMPED OVERBOARD AS THE VALVE BODY WAS LEAKING EXTERNALLY.
